# SDR ASOA2014091611239

- Difficulty date: August 21, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,515 hours, 18,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BS 379 - 485 CORRODED AND SCRATCHED ALONG THE ENTIRE LENGTH.  THIS REPAIR IS CLASSIFIED AS A   REMOVED AND REPLACED THE SEAT TRACK IAW AMM TASK 53-00-49-000-801, REO 670-53-00-343, GREO 670-53-00-343, REV F, AND AMM TASK 53-00-49-400-801.   MAJOR REPAIR.
